Skip to content
BY-NC-ND 3.0 license Open Access Published by De Gruyter Open Access September 1, 2003

Decompositions of the category of noncommutative sets and Hochschild and cyclic homology

Jolanta Słomińska
From the journal Open Mathematics


In this note we show that the main results of the paper [PR] can be obtained as consequences of more general results concerning categories whose morphisms can be uniquely presented as compositions of morphisms of their two subcategories with the same objects. First we will prove these general results and then we will apply it to the case of finite noncommutative sets.

Keywords: 16E40; 18A25; 18G30; 19D55

[1] A. Connes: “Cohomologie cyclique et foncteurs Ext”, C. R. Acad. Sci. Paris, Vol. 296, (1983), pp. 953–958. Search in Google Scholar

[2] Z. Fiedorowicz and J.L. Loday: “Crossed simplicial groups and their associated homology”, Trans. Amer. Math. Soc., Vol. 326, (1991), pp. 57–87. in Google Scholar

[3] J. L. Loday: Cyclic Homology, Springer-Verlag, Berlin, 1992. 10.1007/978-3-662-21739-9Search in Google Scholar

[4] T. Pirashvili and B. Richter: “Hochschild and cyclic homology via functor homology”, K-Theory, Vol. 25, (2002), pp. 39–49. in Google Scholar

[5] M. Zimmermann: “Changement de base pour les foncteurs Tor”, preprint ArXiv, AT/0303177. Search in Google Scholar

Published Online: 2003-9-1
Published in Print: 2003-9-1

© 2003 Versita Warsaw

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License.

Scroll Up Arrow